# SDR SIMA20130111001

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 32,151 hours, 29,939 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT FOR FLIGHT 3540 THE CREW REPORTED A SCREW WAS MISSING ON PANEL AFT OF EMERGENCY LIGHT ON RIGHT SIDE OF AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED MISSING SCREW IAW MM 52-45-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
